# SDR DALA2025041402872

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0906444) DENT ON FUSELAGE CROWN EXTERNAL SKIN STA 727F+6 BETWEEN STR 2R AND STR 3R. C/W ER/A 625349-14AD REV ORIGINAL SECTION I.
